ROP's undesirable side effect: Chest Hair!

First, the good stuff:

The RoP works! I've had mine for one week and...

* Erections ARE a bit stronger
* I have more energy
* My body is adopting more masculine features (i'm actually reducing my love handles now!). I know it sounds crazy after only one week.

The only undesirable side effect is that I'm getting more hair where I don't want it: In my chest. I used to be pretty smooth, now new follicles are emerging almost everywhere. Around my penis, too (but that's actually pretty neat). Any way to stop this?

Supra: why do you recommend at night to wear the rods at the top and bottom? Is this a preference or what?

I can't recommend this product highly enough. I've tried all differnet pills and this surpasses everything else.
 
yea 3 days after starting to wear it,I noticed a little stubble of new hair almost for every other hair on my body,crazy stuff, but I new agree not all of it is welcome, I am usually pretty smooth too, and well groomed but now everything is outta control!
 
S

stillwantmore

Guest
SyncMaster said:
First, the good stuff:


Supra: why do you recommend at night to wear the rods at the top and bottom? Is this a preference or what?
It's not merely preference...not for me anyway. It's a matter of comfort . I sleep on my sides and with my big legs, the rods press on the sides of the area where the vessels of my testicles are. I have woken up with MAJOR blue balls trying to sleep with the rods on the sides....top and bottom fixes it.
 
You guys noticing the hair... How old are you. If you are under 22 then its probobly just the final stages of puberty.
 

TimBo755

Member
My hair growth has sky rocketed as well...and my sensitivity is coming back too, i cannot edge for more than 5min without cumming..its the only bad part about it. or is it just me?
 

millionman

Active member
Man, I keep having a reoccurring rash. I can't figure out if it's from the ring or not, it wasn't this way before. It has happened twice, and feels weird, like it itches, but I feel it in my penis as well. It's pretty weird. Supra what should I do, I think it's irritation because of the latex. I also have had to take it off two nights in a row cause I woke up and it felt like it was stabbing my joint, I move arounf a lot in my sleep, so it probably moved. I like sleeping with it on top and bottom, but it does move a bit, so I'll try it on the sides tonight if it's any better. I really need help with this irritaion though. It also seems as though I'm having bruising on my circ scar, which I've never noticied before but this itches like crazy, I just want to know what in the world is up with my wood.
 

shortwide

New member
I've seen an increase in body hair over the past two years. I thought it was linked to the supplements I was taking. Recently the body hair grows back a LOT faster. The ROP is the only thing I can "blame" it on. ALSO: I seem to get sores by hair folicles that the copper rod touches. Do you have any suggestions?
 
Just the other day, I said to my gf that I think my chest is getting hairier. I've been wearing the ROP for about 3 months.
 

Girthius

Member
I noticed hair growth when I started wearing mine a few months back! Now I have to keep the hair clipped around the penis area, once every week!!
 
Maybe we should wear the RoP less often? I don't wanna look like a monkey. Btw, I'm 34, so it's definetely not the last stage of puberty.
 

slayman

Member
im already hairy as it is, and im 20. i havent noticed more chest hair cause theres already a ton of it. Ive already had a lot of base hair too, and ive been shaving and plucking it often. Maybe i need to start lifting or something, take advantage of this.
 
slayman said:
im already hairy as it is, and im 20. i havent noticed more chest hair cause theres already a ton of it. Ive already had a lot of base hair too, and ive been shaving and plucking it often. Maybe i need to start lifting or something, take advantage of this.
I've been lifting more now that I'm on it, I just feel all of the testosterone and must harness it muhauhaha!

I'm 22 and I've been getting it, pretty sure it wasn't cause of puberty, I'm pretty sure I'm finished with that
 

Dagger

Member
Don't see why you should stop wearing it. That you get more hairgrowth is a sign that your testosterone levels has increased, which in my book is a good thing!
 
9

9cyclops9

Guest
I wouldn't mind some chest hair. My chest is as smooth as a baby's butt.
 

Staff online

Members online

Top